Home Subscription Services

The Chinese Journal of Dental Research
About the Editor
Editorial Board
Author Guidelines
Submission Form
Reprints / Articles
Official Site
Quintessence Publishing: Journals: CJDR


The Chinese Journal of Dental Research

Edited by Xu Chen MA

Official journal of the Chinese Stomatological Association

ISSN (print) 1462-6446 • ISSN (online) 1867-5646


Fall 2009
Volume 12 , Issue 2

Share Abstract:

Non-syndromic Multiple Supernumerary Teeth: A Case Report and Review of Literature

Qaradaghi, Idris Faiq

Pages: 139 - 141

Multiple supernumerary teeth are rare anomalies of the maxillofacial complex and often occur with some congenital syndromes. This article reports a case of non-syndromic multiple supernumerary teeth with some impacted in both jaws.

Keywords: non-syndromic, multiple supernumerary teeth, impacted teeth

Full Text PDF File | Order Article


  © 2015 Quintessence Publishing Co Inc

Home | Subscription Services | Books | Journals | Multimedia | Events | Blog
Terms of Use | Privacy Policy | About Us | Contact Us | Advertising | Help | Sitemap | Catalog